# SDR IPXA13M79137

- Difficulty date: June 13, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CORROSION ON RCB FLOOR PANEL WSP0789-501, BS 479, LBL48.  R & R FLOOR PANEL IAW DWG SP11530078-7005.
